# SDR AALA201810119009

- Difficulty date: October 8, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N948UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000081
- Aircraft time: 24,479 hours, 20,001 cycles
- Engine: Ge CF3410E6
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 10012463
- Part serial: 2008040581
- Condition: Defective
- Location: Rt Engine
- Part time: 14,772 hours, 12,334 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 2 SURGING 5  - 75 PSI. CABIN ALTITUDE RATE +600 TO -800 FPM. STOPPED CLIMB AT FL-210.  BLEED SURGE CONTINUED THROUGHOUT FINAL APPROACH.  THE AIRCRAFT WAS GROUNDED.  REPLACED RIGHT ENGINE BLEED PRESSURE VALVE IAW AMM 36-11-03. LEAK CHECK AND ENGINE RUN CHECKED GOOD.
